# SDR CALA2025113011590

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 93,986 hours, 22,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SERVICE2 INSPECTION FOUND L2 DOOR OVERHEAD EMERGENCY LIGHTS INOP RELAMPED EMERGENCY LIGHT NO HELP, SUPECT BATTERY PACK M&E 75-3351-3-00041 2013-LA REFERENCE LOGPAGE 7124123 FOR R AND R OF EMERGENCY LIGHT POWER SUPPLY, OPS CHECK GOOD PER AMM 33-51-07.
